# SDR AALA202204197650

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,728 hours, 31,323 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER WARNING FOR AFT LEFT OVER WING EMERGENCY EXIT SIGN ILLUMINATED. RE-POSITIONED EMERGENCY EXIT DOOR COVER PER AMM 52-20-00.
